# SDR 96ZZZX2722

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 188-208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE, STRUCTURAL INTERCOSTAL RT L30R AND BETWEEN FS 188 AND FS 208, HAS CORROSION AT LOWER FLANGE.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL IAW SRM 53-20-0, TREATED, PRIMED, AND INSTALLED IAW SRM 51-1-8, SRM 51-1-21, AND SRM 51-1-20D.
